# SDR SWAA2015052840157

- Difficulty date: May 20, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 27,713 hours, 13,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CUT OUT LOWER CTR THRESHOLD BEADED WEB AREA CORRODED BETWEEN BS 787 - 847, STRINGER 25R.  REPAIRED WEB IAW SRM.
